International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 105 | Views: 188

Research Paper | Mathematics | Iraq | Volume 3 Issue 9, September 2014 | Rating: 6.1 / 10


On a New Certain Subclass of Meromorphically p-valent Functions Defined by a Linear Operator

Waggas Galib Atshan [13] | Thamer Khalil Mohammed [2]


Abstract: In the present paper, we have introduced a new class of meromorphically p-valent functions _p (, , , _1, g, s) defined by a linear operator T_ (p, g, s (_1)). We discuss some interesting properties, like, coefficient inequality, convex set, distortion bounds, neighborhoods of a function f_pand integral operator.


Keywords: Meromorphic function, Convex set, Distortion bounds, Neighborhood, Linear operator


Edition: Volume 3 Issue 9, September 2014,


Pages: 1194 - 1199


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top